Ok like I have told all of you I have been taking norcos 10/325 for about 6 years and two and a half years before that I was taking oxycotin 80mg now I abused both with the norcos it was atleast 15 to 20 a day and with the oxycotin I was taking atleast 4 a day now the question I have is when all of you were using did you ever experience chest pain and shortness of breath this has happened to me many times in the past and I always end up at the er. Plus I would have eratic heart rhythms which really scares me alot. So if anyone has had this and knows if the meds are the reason please fill me in thank you sincerely Uppy
Hey uppy, i was on norco for 10 yrs at one point i was taking up to 25-30 a day, and yes er here i come, because i also have tachycardia (fast heart). Last i switched to methadone 120mg a day, it takes all pain away, no high, no sedation, and not addictive, it has changed my life.
Hi, you have to get some help. A lot of these medications are very hard on your body. That is why I want off mine and I am weening with the help of a doctor. They screw up you brain and also your nervous system. I would say this is why you are having the trouble. Please I am not a doctor, but you need to see one right away, this is nothing to fool around with. Let your doctor know what has happen and that you are taking all these meds. You have too. Get some help please and take care of yourself. Let me know how you are doing. Your in my prayers and keep strong.
If you are having chest pains and shortness of breath, and you have a history of cardiac problems, get to the ER right now. Better safe than sorry. Call 911, they will check your vitals and make a recommendation. I got pretty scared myself, and did just that because I live alone in a remote area and was afraid no-one would even notice I was M.I.A. I had the fluttering heart and irregular pulse, but everything checked out. No harm done. Please don't take any chances. This is where this disease takes us and only another addict truly understands. Keep us posted. Our prayers are with you.
Uppy1977, All narcotics cause shortness of breath that is why a doctor will limit your intake when writing a prescription. The amount you were taking is an overdose. if you are getting these drugs per a prescription, read the insert and it will explain the side effects to you. generally when a person takes the amount that you mentioned they will vomit,have sweating, increased heart rate and it's possible to have a heart attack. your body is trying to tel you that you have taken too much!!! Shortness of breath and heart palpitations is a very real concern. If you have any of these go straight to the ER and for heavens sake, stop taking so much!!! Eventually it is going to kill you at that rate. As a nurse I can tell you that you are risking your life every time you consume that many pills. As an addict I can tell you that even though you think you need that many, some day it will be too much and you could die.
i'm sorry to tell all of you that methadone is extremely addicting, just as addicting as heroin, actually in my opinion, more so than heroin. You are only replacing one addicting narcotic for another, even though some people think they can stop taking narcotics if they switch to methadone. that is the old school way of thinking. Doctors have learned over the years that to use methadone to try and quit narcotics doesn't work. A person just gets addicted to the methadone, which is a long acting narcotic, in comparison to say, oxycontin, which is a shorter acting narcotic. if you want to get clean of all of the drugs do some research about a Suboxone clinic. Suboxone is the latest drug of choice to use when trying to kick the narcotic habit. Suboxone has two active ingredients. First it has Buphrenorphine which is a narcotic and second there is Naloxone which is a narcotic depressant. You must first detox from all narcotics for at least 72 hours, then you start taking the Suboxone. It does not give a high, buzz, or whatever. but you will feel better about two hours after taking it. A doctor will usually start you off taking a 8mg tab, which is placed under your tongue to melt. he will usually prescribe this twice a day for about 3-6months and then start to taper you down off of it. During that time you must not ever try to shoot up the Suboxone because the Naloxone will cause you to go into severe withdrawals if you do. if you start taking this med too early, less than the 72hours it will cause you to go into precip withdrawals. Look up the site for Suboxone and you will find all the information and friends to help you through this that you will ever need. I used to take very strong narcotics for migraines, up to 20pills a day at times. my body would react in violent ways, such as vomiting, shortness of breath, heart palpitations etc... it can kill you. I went into an inpatient detox for ten days of pure hell, but when I got out, I startedon the Suboxone. Actually, while I was in there they started me on Subutex, which is Buphrenorphine without the Naloxone. Anyhow, after I started on the Suboxone about two hours later I felt a whole lot better. I haven't ever even felt the desire or craving to go back to the pain meds. But that is just me. Some people experience cravings at times, but eventually they go away. it's been over a year now and I've never gone back. I never want to go back to be the person I was when using narcotics!! It wasn't pretty!!! I have my life back now, and my family has always been there for me. The doctors thought they were helping me when I was in so much excruciating pain from the migraines. And at the time I thought so too. however, eventually the pain meds quit working leaving me with only the addiction. Surprisingly, after I got off all of the pain meds, the migraines came to a screeching halt also! I get one every few months or so, but not like before, every other day. Coincidence??? Narcotics cause rebound pain!! it's your brains way of trying to get you to take more and more. Sorry about this long letter but I felt you needed to know the whole truth!!! Hope this helps you!!! NIK
Nik.hello! I have been a nurse for almost 30 years, half working in psychiatry. I could have not said it better myself! Utter 1977, do not refrain from seeking medical attention when you are experiencing any symptoms that involve your heart. Chest pains and shortness of breath are serious and you could lose your life! Please take everyone's advice and seek medical attention. Sweetie Pie
Not to be rude.. but hell yeah its the reason for all those issues. spouse never had diabetes, high blood pressure, or heart murmor it they took oxy & hydo & oxycodine(not all at same time). you know the drill doc takes you up the ladder then at some point throws you from the top, calling you dependent. we finally figured out ... doctors really dont know either, its just a guess. then with side effects they act like it was just gonna happen in your life anyway... B.S.! you know the old rule,if you think your spouse is cheating, they prob are. if you think meds are the problem, they prob are. we finally got off all meds for 6 months to see what was really going on. detox hard, living better life... worth it 100X over. p.s. have but spouse back on just 2 meds(diabetic meds & 3 pills a week for pain..small small ones) p.s.s. one thing we found out that no doc ever ever told us, look up oih, opioid indused hyperalgesia. you find out what i alway thought, pain pills causes pain(from double back swelling) good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Oct 2010 • 2 answers
Posted 30 Nov 2010 • 4 answers
Posted 7 Jun 2011 • 5 answers
Posted 5 Dec 2012 • 3 answers
Hydrocodone - My orthopedic dr.prescribed me 60 500/325 nor concerns for pain in October 11, then I?
Posted 14 Oct 2016 • 1 answer